Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 62, No. 4 (October, 2010)
K.Hirata Properties of superharmonic functions satisfying nonlinear inequalities in nonsmooth domains 1043−1068
J.A.Moya-Pérez; J.J.Nuño-Ballesteros The link of a finitely determined map germ from R2 to R2 1069−1092
R.Mazurek; M.Ziembowski Weak dimension and right distributivity of skew generalized power series rings 1093−1112
Y.Hamana On the expected volume of the Wiener sausage 1113−1136
T.Okayasu New examples of complete hypersurfaces with constant positive scalar curvature in the Euclidean space 1137−1166
T.Matsuyama Global well-posedness for the exterior initial-boundary value problem to the Kirchhoff equation 1167−1204
G.Meigniez A compactly generated pseudogroup which is not realizable 1205−1218
Y.Hishikawa The reproducing formula with fractional orders on the parabolic Bloch space 1219−1255
M.A.Asadi-Golmankhaneh Double point of self-transverse immersions of M2n hookrightarrow R4n-5 1257−1271
A.Yamasaki Some cases of four dimensional linear Noether's problem 1273−1288
Y.Naito; R.Racke; Y.Shibata Low frequency expansion in thermoelasticity with second sound in three dimensions 1289−1316
M.Kato Compact quotients with positive algebraic dimensions of large domains in a complex projective 3-space 1317−1371

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.